MathSciNet Relay Station
MathSciNet bibliographic data
MR1466165 (98i:53101) 53C60
Bryant, Robert L. Projectively flat Finsler $2$-spheres of constant curvature. Selecta Math. (N.S.) 3 (1997), no. 2, 161–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement